The eigenfunction expansion of a certain linear operator
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 373-375
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a23,
author = {V. G. Hryptun},
title = {The eigenfunction expansion of a certain linear operator},
journal = {Differencialʹnye uravneni\^a},
pages = {373--375},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a23/}
}
V. G. Hryptun. The eigenfunction expansion of a certain linear operator. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 373-375. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a23/